| Model Number |
1002717 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer experienced issues plugging charging cable into charging port indicating unspecified issues with the usb port on the pump.There was no reported impact to the customer¿s blood glucose level.Customer declined further assistance, and technical support was unable to obtain additional information, so no further action was taken.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.